# SDR IPXA2025010309549

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 79,228 hours, 16,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRANCE DOOR OVERHEAD PANEL BROKE WHEN LOAD SUP ENTERED. FOUND L1 SLIDING PANEL TENSION SPRING TO BE BROKEN, REMOVED AND REPLACED L1 SLIDING PANEL TENSION SPRING IN REFERENCE TO AMM 25-23-23 & AIPC 25-23-04. L1 SLIDING PANEL CONTINUES TO OPERATE NORMAL.
